MAUDE Adverse Event Report: COVIDIEN LP BARRX BARRX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN LP BARRX BARRX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 1190A-115A
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during esophagogastroduodenoscopy, the generator was attempted with 2 different probes but could not hold insufflation.They used an ultra-long focal catheter and they were able to achieve 35 ablations and then the procedure was aborted.The generator displayed an error code e95 - air leak.There was no patient and user harm, and no medical intervention required.The patient was prepped for the procedure and was under anesthesia.A repeat procedure on a different date was needed.
 
Additional Manufacturer Narrative
Additional information: evaluation summary: one used 1190a-115a generator system was received for evaluation.The customer reported an e95-pressure leak detected error.The visual inspection found the rf output cable alden connector lock ring missing.This was not complaint related.No other notable conditions were noted.The investigation found the device to function normally and within specifications.No failure mode was identified.The investigation could not determine the root cause of the event.The reported condition was not confirmed.No corrective action is required.Trending is performed per local procedure.A review of the device history records for the provided lot / serial number was completed and no entries pertinent to the reported event were noted and this lot was released meeting all specifications as manufactured.Service records indicate approved upgrades rework were performed on this serial number that is not related to this reported event and that inspections and testing was performed on this system that confirmed system met all specifications.All systems are tested per the final product release testing mpi prior to release.If information is provided in the future, a supplemental report will be issued.

Brand Name
BARRX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN LP BARRX
covidien gi solutions
sunnyvale CA 94085 4022
MDR Report Key8764756
Report Number3004904811-2019-00024
Device Sequence Number13788533
Product Code GEI
UDI-Device Identifier10884521177796
UDI-Public10884521177796
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1190A-115A
Device Catalogue Number1190A-115A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer07/23/2019
Initial Report FDA Received Date07/05/2019
Supplement Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR